World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 23, Issue 08 (December 2013)

No Access
ON PERIODIC POINTS OF FREE INVERSE MONOID HOMOMORPHISMS
  • Pages:1789–1803

https://doi.org/10.1142/S0218196713500446

No Access
GENERALIZED CONVEXITY AND CLOSURE CONDITIONS
  • Pages:1805–1835

https://doi.org/10.1142/S0218196713500458

No Access
COMPATIBILITY JSJ DECOMPOSITION OF GRAPHS OF FREE ABELIAN GROUPS
  • Pages:1837–1880

https://doi.org/10.1142/S021819671350046X

No Access
ASSOCIATIVE NIL-ALGEBRAS OVER FINITE FIELDS
  • Pages:1881–1894

https://doi.org/10.1142/S0218196713500471

No Access
CLASSIFICATION OF MINIMAL NONASSOCIATIVE MOUFANG LOOPS OF ORDER pq3
  • Pages:1895–1908

https://doi.org/10.1142/S0218196713500483

No Access
WHEN ARE GRADED INTEGRAL DOMAINS ALMOST GCD-DOMAINS
  • Pages:1909–1923

https://doi.org/10.1142/S0218196713500501

No Access
ℤSn-MODULES AND POLYNOMIAL IDENTITIES WITH INTEGER COEFFICIENTS
  • Pages:1925–1943

https://doi.org/10.1142/S0218196713500513